MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 28MM SLT TAPER +7MM NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 28MM SLT TAPER +7MM NECK; HIP COMPONENT
Model Number 26012804
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, a patient was seen at home after hearing a strange noise while standing on the table with both hands on the table and crouching down on a chair.Revision surgery was performed due to dislocation of the bipolar cup on x-ray.Intraoperative findings showed that the ring was dislodged and the cup was dislodged.The patient was asked to investigate why the ring was dislodged.Surgery was completed with replacement of the head and bipolar cup.(b)(4).
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
COCR FEMORAL HEAD 28MM SLT TAPER +7MM NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key20686694
Report Number3010536692-2024-00485
Device Sequence Number8584652
Product Code LPH
UDI-Device IdentifierM684260128041
UDI-PublicM684260128041
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K932222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number26012804
Device Catalogue Number26012804
Device Lot Number1801244
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale